Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Carlos Moreno
Title: Advanced analytic number theory: L-functions
Additional book information: Mathematical Surveys and Monographs, vol. 115, American Mathematical Society, Providence, RI, 2005, xx+291 pp., ISBN 978-0-8218-3641-5, US$76.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: S. Gelbart
Affiliation: Weizmann Institute of Science
Journal: Bull. Amer. Math. Soc. 45 (2008), 169-175
Published electronically: June 8, 2007
Review copyright: © Copyright 2007 American Mathematical Society